Journal of the Mathematical Society of Japan

Density properties for solenoidal vector fields, with applications to the Navier-Stokes equations in exterior domains

Hideo KOZONO and Hermann SOHR

Full-text: Open access

Article information

Source
J. Math. Soc. Japan, Volume 44, Number 2 (1992), 307-330.

Dates
First available in Project Euclid: 19 November 2008

Permanent link to this document
https://projecteuclid.org/euclid.jmsj/1227107593

Digital Object Identifier
doi:10.2969/jmsj/04420307

Mathematical Reviews number (MathSciNet)
MR1154845

Zentralblatt MATH identifier
0767.35060

Subjects
Primary: 35Q30: Navier-Stokes equations [See also 76D05, 76D07, 76N10]
Secondary: 46E35: Sobolev spaces and other spaces of "smooth" functions, embedding theorems, trace theorems 76D05: Navier-Stokes equations [See also 35Q30]

Citation

KOZONO, Hideo; SOHR, Hermann. Density properties for solenoidal vector fields, with applications to the Navier-Stokes equations in exterior domains. J. Math. Soc. Japan 44 (1992), no. 2, 307--330. doi:10.2969/jmsj/04420307. https://projecteuclid.org/euclid.jmsj/1227107593


Export citation